# SDR SWAA2014012324454

- Difficulty date: January 2, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 55,527 hours, 44,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W146071320
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING WIRE EXPOSED AT BS 727D STRINGER 17R.  REPAIRED WIRE IAW SWPM MM.
